American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37D25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 74 found      Go to page: 1 2 3

[1] Sébastien Gouëzel. Limit theorems in dynamical systems using the spectral method. Proceedings of Symposia in Pure Mathematics 89 161-193.
Book volume table of contents
View Article: PDF

[2] Jérôme Buzzi. The almost Borel structure of diffeomorphisms with some hyperbolicity. Proceedings of Symposia in Pure Mathematics 89 9-44.
Book volume table of contents   
View Article: PDF

[3] Aaron Brown and Federico Rodriguez Hertz. Measure rigidity for random dynamics on surfaces and related skew products. J. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[4] Vaughn Climenhaga, Daniel J. Thompson and Kenichiro Yamamoto. Large deviations for systems with non-uniform structure. Trans. Amer. Math. Soc. 369 (2017) 4167-4192.
Abstract, references, and article information   
View Article: PDF

[5] Michael Brin and Yakov Pesin. D. V. Anosov and our road to partial hyperbolicity. Contemporary Mathematics 692 (2017) 23-28.
Book volume table of contents   
View Article: PDF

[6] Marcelo Viana and Jiagang Yang. Measure-theoretical properties of center foliations. Contemporary Mathematics 692 (2017) 291-320.
Book volume table of contents   
View Article: PDF

[7] Anatole Katok and Federico Rodriguez Hertz. Non-uniform measure rigidity for $\mathbb{Z}^k$ actions of symplectic type. Contemporary Mathematics 692 (2017) 195-208.
Book volume table of contents
View Article: PDF

[8] Anton Gorodetski and Yakov Pesin. Path connectedness and entropy density of the space of hyperbolic ergodic measures. Contemporary Mathematics 692 (2017) 111-121.
Book volume table of contents   
View Article: PDF

[9] Chao Liang and Yun Yang. The $C^1$ density of nonuniform hyperbolicity in $C^{r}$ conservative diffeomorphisms. Proc. Amer. Math. Soc. 145 (2017) 1539-1552.
Abstract, references, and article information   
View Article: PDF

[10] Godofredo Iommi and Yuki Yayama. Weak Gibbs measures as Gibbs measures for asymptotically additive sequences. Proc. Amer. Math. Soc. 145 (2017) 1599-1614.
Abstract, references, and article information   
View Article: PDF

[11] Amie Wilkinson. What are Lyapunov exponents, and why are they interesting?. Bull. Amer. Math. Soc. 54 (2017) 79-105.
Abstract, references, and article information   
View Article: PDF

[12] Chao Liang, Gang Liao, Wenxiang Sun and Xueting Tian. Variational equalities of entropy in nonuniformly hyperbolic systems. Trans. Amer. Math. Soc. 369 (2017) 3127-3156.
Abstract, references, and article information   
View Article: PDF

[13] Y. Pesin, S. Senti and K. Zhang. Thermodynamics of towers of hyperbolic type. Trans. Amer. Math. Soc. 368 (2016) 8519-8552.
Abstract, references, and article information   
View Article: PDF

[14] Mark F. Demers and Bastien Fernandez. Escape rates and singular limiting distributions for intermittent maps with holes. Trans. Amer. Math. Soc. 368 (2016) 4907-4932.
Abstract, references, and article information   
View Article: PDF

[15] Vanderlei Horita, Nivaldo Muniz and Paulo Rogério Sabini. Non-periodic bifurcations for surface diffeomorphisms. Trans. Amer. Math. Soc. 367 (2015) 8279-8300.
Abstract, references, and article information   
View Article: PDF

[16] Naoya Sumi, Paulo Varandas and Kenichiro Yamamoto. Partial hyperbolicity and specification. Proc. Amer. Math. Soc. 144 (2016) 1161-1170.
Abstract, references, and article information   
View Article: PDF

[17] Juan Wang and Yongluo Cao. The Hausdorff dimension estimation for an ergodic hyperbolic measure of $C^1$-diffeomorphism. Proc. Amer. Math. Soc. 144 (2016) 119-128.
Abstract, references, and article information   
View Article: PDF

[18] Yunhua Zhou. Non-zero Lyapunov exponents for some conservative partially hyperbolic systems. Proc. Amer. Math. Soc. 143 (2015) 3147-3153.
Abstract, references, and article information   
View Article: PDF

[19] Shuhei Hayashi. A $C^2$ generic trichotomy for diffeomorphisms: Hyperbolicity or zero Lyapunov exponents or the $C^1$ creation of homoclinic bifurcations. Trans. Amer. Math. Soc. 366 (2014) 5613-5651.
Abstract, references, and article information   
View Article: PDF

[20] Chao Liang, Gang Liao and Wenxiang Sun. A note on approximation properties of the Oseledets splitting. Proc. Amer. Math. Soc. 142 (2014) 3825-3838.
Abstract, references, and article information   
View Article: PDF

[21] G. Ponce and A. Tahzibi. Central Lyapunov exponent of partially hyperbolic diffeomorphisms of $\mathbb T^{3}$. Proc. Amer. Math. Soc. 142 (2014) 3193-3205.
Abstract, references, and article information   
View Article: PDF

[22] José F. Alves and Daniel Schnellmann. Ergodic properties of Viana-like maps with singularities in the base dynamics. Proc. Amer. Math. Soc. 141 (2013) 3943-3955.
Abstract, references, and article information   
View Article: PDF

[23] More examples of dynamical systems with nonzero Lyapunov exponents. Graduate Studies in Mathematics 148 (2013) 235-246.
Book volume table of contents
View Article: PDF

[24] Geodesic flows on surfaces of nonpositive curvature. Graduate Studies in Mathematics 148 (2013) 195-212.
Book volume table of contents
View Article: PDF

[25] Partially hyperbolic diffeomorphisms with nonzero exponents. Graduate Studies in Mathematics 148 (2013) 223-234.
Book volume table of contents
View Article: PDF

[26] Local manifold theory. Graduate Studies in Mathematics 148 (2013) 133-153.
Book volume table of contents
View Article: PDF

[27] Luis Barreira and Yakov Pesin. Introduction to Smooth Ergodic Theory. Graduate Studies in Mathematics 148 (2013) MR MR3076414.
Book volume table of contents

[28] Cone technics. Graduate Studies in Mathematics 148 (2013) 215-222.
Book volume table of contents
View Article: PDF

[29] Lyapunov stability theory of nonautonomous equations. Graduate Studies in Mathematics 148 (2013) 61-75.
Book volume table of contents
View Article: PDF

[30] Examples of hyperbolic dynamical systems. Graduate Studies in Mathematics 148 (2013) 3-31.
Book volume table of contents
View Article: PDF


Results: 1 to 30 of 74 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia